# SDR SWAA2016090155345

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 65,794 hours, 52,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULL NOSE LIGHT COVER LENS MISSING AT ROW 22.  R & R LENS IAW SIP.
